# SDR A6WA20130418912

- Difficulty date: April 12, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 22,380 hours, 21,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACKED INTERCOSTAL AT PANEL 832BR.  REMOVED AND REPLACED PAX DOOR INTERCOSTAL AT PANEL 832BR IAW CRJ 200 SRM 51-42-06 & 51-42-21.
